Two-sided a posteriori estimates of global and local errors for linear elliptic type boundary value problems

A. Hannukainen, S. Korotov

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

Original languageEnglish
Title of host publicationInternational Conference Programs and Algorithms of Numerical Mathematics 13, PANM13, Prague, Czech Republic, May 28 - 31, 2006
EditorsJ. Chleboun, K. Segeth, T. Vejchodsky
Place of PublicationPrague
PublisherMathematical Institute, Academy of Sciences of the Czech Republic
Pages92-103
ISBN (Print)80-85823-54-3
Publication statusPublished - 2006
MoE publication typeA4 Article in a conference publication

Cite this